# SDR CA990907035

- Difficulty date: August 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Moravn Z142
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Condition: Inoperative
- Location: Cockpit
- Part time: 855 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DUE TO RECENT SHORTING AND MELTING OF CLOCKWIRE IN LIKE MODEL AIRCRAFT (FQUIE) THE CLOCK WAS INSPECTED FOR THE PRESENCE OF A CIRCUIT PROTECTING DEVICE.  NONE WAS FOUND LEAVING THE CLOCK WIRE 'HOT'.   AN IN-LINE FUSE WAS INSTALLED AT THE BATTERY SWITCH.
